MAUDE Adverse Event Report: VASCULAR SOLUTIONS, INC. TURNPIKE LP; CATHETER

VASCULAR SOLUTIONS, INC. TURNPIKE LP; CATHETER
Model Number 5639
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A manufacturing record review was completed and zero nonconformances were found.The returned product evaluation confirmed the damage to the turnpike tip.The distal tip was separated and there was about 4 mm missing.The damage found is consistent with over torquing the device against resistance.
 
Event or Problem Description
The tip of the turnpike lp did break loose in the lao.Dr.Did capture the tip of the turnpike with the wire.Reported the loa had atherosclerosis in the loa artery with (cac) coronary artery calcification.Reported that there was no patient injury or consequence, patient current condition is fine.

Brand Name
TURNPIKE LP
Common Device Name
CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS, INC.
6464 sycamore court north
minneapolis MN 55369
MDR Report Key7430410
Report Number2134812-2018-00020
Device Sequence Number16635079
Product Code DQY
UDI-Device IdentifierM20656390
UDI-PublicM20656390
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K151981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date12/04/2019
Device Model Number5639
Device Lot Number616765
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2018
Initial Report FDA Received Date04/13/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR